# SDR CA111214005

- Difficulty date: December 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, PILOT REPORTED POWER ROLL BACK.  ENGINE REMAINED IN OPERATION, HOWEVER, AS SOME ENGINE PARAMETERS NEVER RECOVERED,  PILOT ELECTED TO PERFORM AN AIR TURNBACK TO AIRPORT.
